Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 108, NWS Quad Cities, IA

July 28, 2011Stephenson County, Illinois

NWS Quad Cities, IA issued this river flood warning at Jul 28, 2011, 10:15 AM CDT for Stephenson County, Illinois. It took effect at Jul 28, 2011, 2:59 PM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2011, 10:15 AM CDT (15:15 UTC)
In effect from
Jul 28, 2011, 2:59 PM CDT
Expired
Jul 30, 2011, 4:45 AM CDT
In force
38 hr
Issued by
NWS Quad Cities, IA
Flood severity
Moderate

County Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 112 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecatonica River at Freeport (FEEI2). The gauge peaked at 12.97 ft at Jul 30, 2011, 8:00 AM CDT.

actionminormoderate5101507/2807/2907/3007/31
Action stage
11.5 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05435500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WGUS43 KDVN 281515
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1015 AM CDT THU JUL 28 2011

.RUNOFF FROM EXTREMELY HEAVY RAINFALL OF 5 TO NEARLY 15 INCHES
OVER THE PAST 12 TO 18 HOURS WILL RESULT IN FLOODING ALONG 
PORTIONS OF THE MISSISSIPPI RIVER AND PECATONICA RIVER.  

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC061-097-ILC085-290315-
/O.NEW.KDVN.FL.W.0106.110728T1634Z-110731T0255Z/
/DBQI4.1.ER.110728T1634Z.110729T0000Z.110729T1455Z.NO/
1015 AM CDT THU JUL 28 2011

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT DUBUQUE.
* UNTIL FRIDAY MORNING.
* AT  9:30 AM THURSDAY THE STAGE WAS 16.1 FEET...AND RISING. 
* FLOOD STAGE IS  17 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AROUND MIDDAY...AND CONTINUE 
  RISING TO 17.8 FEET THIS EVENING. FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT  18 FEET...WATER AFFECTS BASTEN ROAD IN EAST DUBUQUE.

$$

IAC097-ILC015-085-290314-
/O.NEW.KDVN.FL.W.0107.110729T0124Z-110731T0410Z/
/BLVI4.1.ER.110729T0124Z.110729T0600Z.110729T1610Z.NO/
1015 AM CDT THU JUL 28 2011

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT BELLEVUE LD12.
* UNTIL FRIDAY MORNING.
* AT 7:00 AM THURSDAY THE STAGE WAS ESTIMATED AT 14.3 FEET...AND RISING.
* FLOOD STAGE IS  17 FEET.
* IMPACT...AT  17 FEET...WATER AFFECTS THE RAILROAD UNDERPASS AT MILL
  CREEK IN BELLEVUE.

$$

ILC177-290314-
/O.NEW.KDVN.FL.W.0108.110728T1959Z-110801T1630Z/
/FEEI2.2.ER.110728T1959Z.110729T1800Z.110731T0430Z.NO/
1015 AM CDT THU JUL 28 2011

...FLOOD WARNING IN EFFECT UNTIL SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE PECATONICA RIVER AT FREEPORT.
* UNTIL SATURDAY EVENING.
* AT  9:30 AM THURSDAY THE STAGE WAS 11.7 FEET...AND RISING. 
* FLOOD STAGE IS  13 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  14.3 FEET FRIDAY. FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT  14 FEET...MINOR STREET FLOODING BEGINS IN FREEPORT AND
  WATER AFFECTS A FEW BACK YARDS EAST OF THE PECATONICA RIVER.

$$
6 follow-up statements
673 
WGUS83 KDVN 282153
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
453 PM CDT THU JUL 28 2011

.EXTREMELY HEAVY RAINFALL OF 5 TO NEARLY 15 INCHES... WHICH FELL LAST
NIGHT AND EARLY THIS MORNING... WILL PRODUCE FLOODING ON THE 
PECATONICA RIVER AT FREEPORT. 

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC177-291353-
/O.EXT.KDVN.FL.W.0108.000000T0000Z-110801T1707Z/
/FEEI2.2.ER.110729T0127Z.110730T0000Z.110731T0507Z.NO/
453 PM CDT THU JUL 28 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT FREEPORT.
* UNTIL SUNDAY MORNING.
* AT  4:30 PM THURSDAY THE STAGE WAS 12.7 FEET...AND RISING. 
* FLOOD STAGE IS  13 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 14.2 FEET FRIDAY EVENING. FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* IMPACT...AT  14 FEET...MINOR STREET FLOODING BEGINS IN FREEPORT AND
  WATER AFFECTS A FEW BACK YARDS EAST OF THE PECATONICA RIVER.

$$
776 
WGUS83 KDVN 290146
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 PM CDT THU JUL 28 2011

.UPDATED RIVER FLOOD INFORMATION FOR THE PECATONICA RIVER AT
FREEPORT.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC177-291745-
/O.EXT.KDVN.FL.W.0108.000000T0000Z-110801T0000Z/
/FEEI2.1.ER.110729T0900Z.110729T1800Z.110730T1200Z.NO/
845 PM CDT THU JUL 28 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT FREEPORT.
* UNTIL SATURDAY MORNING.
* AT  7:30 PM THURSDAY THE STAGE WAS 12.8 FEET...AND RISING. 
* FLOOD STAGE IS  13 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING...AND CONTINUE 
  RISING TO 13.2 FEET FRIDAY. FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT  13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT
  MAINLY EAST OF THE PECATONICA RIVER.

$$
855 
WGUS83 KDVN 291034
FLSDVN

FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
534 AM CDT FRI JUL 29 2011

.RUNOFF FROM WEDNESDAY NIGHTS THUNDERSTORMS IS WORKING ITS WAY 
THROUGH THE PECATONICA AND MISSISSIPPI RIVER BASINS. SIGNIFICANT 
RISES ARE EXPECTED AS WATER FROM THE TRIBUTARY RIVERS REACH THE 
MISSISSIPPI RIVER AND BEGIN TO TRAVEL DOWNSTREAM.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-300234-
/O.EXT.KDVN.FL.W.0109.110729T2100Z-110802T0224Z/
/FLTI2.1.ER.110729T2100Z.110730T1200Z.110731T1424Z.NO/
534 AM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT FULTON LD13.
* UNTIL SUNDAY MORNING.
* AT 5 AM...THE STAGE WAS ESTIMATED AT 14.7 FEET. 
* FLOOD STAGE IS  16 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON...AND 
  CONTINUE RISING TO AROUND 17 FEET SATURDAY. FALL BELOW FLOOD 
  STAGE SUNDAY.
* IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON.

$$

IAC045-163-ILC161-195-300233-
/O.EXT.KDVN.FL.W.0110.000000T0000Z-110802T1100Z/
/CMMI4.1.ER.110729T1617Z.110730T1200Z.110731T2300Z.NO/
534 AM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* UNTIL SUNDAY EVENING.
* AT  4:00 AM FRIDAY THE STAGE WAS 16.2 FEET...AND RISING. 
* FLOOD STAGE IS  17 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 18.4 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.
* IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT 
  ALBANY.

$$

ILC177-300233-
/O.EXT.KDVN.FL.W.0108.000000T0000Z-110731T1406Z/
/FEEI2.1.ER.110729T1547Z.110729T1800Z.110730T0206Z.NO/
534 AM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT FREEPORT.
* UNTIL THIS EVENING.
* AT  4:30 AM FRIDAY THE STAGE WAS 12.9 FEET...AND STEADY. 
* FLOOD STAGE IS  13 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...CREST NEAR 13 FEET TODAY.  
* IMPACT...AT 13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT
  MAINLY EAST OF THE PECATONICA RIVER.

$$
838 
WGUS83 KDVN 291616
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1116 AM CDT FRI JUL 29 2011

.RUNOFF FROM THE RECENT HEAVY RAINFALL IS WORKING ITS WAY 
THROUGH THE PECATONICA AND MISSISSIPPI RIVER BASINS. SIGNIFICANT 
RISES ARE EXPECTED AS WATER FROM THE TRIBUTARY RIVERS REACH THE 
MISSISSIPPI RIVER AND BEGIN TO TRAVEL DOWNSTREAM.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-300816-
/O.EXT.KDVN.FL.W.0109.110729T2248Z-110801T1900Z/
/FLTI2.1.ER.110729T2248Z.110730T1200Z.110731T0700Z.NO/
1116 AM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT FULTON LD13.
* UNTIL SUNDAY MORNING.
* AT 7:00 AM FRIDAY THE STAGE WAS ESTIMATED AT 15.0 FEET...AND RISING.
* FLOOD STAGE IS  16 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON...AND 
  CONTINUE RISING TO 16.7 FEET EARLY SATURDAY MORNING. FALL BELOW
  FLOOD STAGE SUNDAY MORNING. 
* IMPACT...AT  16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON.

$$

IAC045-163-ILC161-195-300815-
/O.EXT.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/
/CMMI4.1.ER.110729T1800Z.110730T0600Z.110731T0130Z.NO/
1116 AM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* UNTIL SATURDAY EVENING.
* AT 10:00 AM FRIDAY THE STAGE WAS 16.7 FEET...AND RISING. 
* FLOOD STAGE IS  17 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT 
  ALBANY.

$$

ILC177-300815-
/O.EXT.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/
/FEEI2.1.ER.110729T1800Z.110729T1800Z.110729T1800Z.NO/
1116 AM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT FREEPORT.
* UNTIL TODAY.
* AT 10:30 AM FRIDAY THE STAGE WAS 12.9 FEET...AND RISING. 
* FLOOD STAGE IS  13 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE TODAY. FALL BELOW FLOOD STAGE 
  TONIGHT. 
* IMPACT...AT  13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT
  MAINLY EAST OF THE PECATONICA RIVER.

$$
716 
WGUS83 KDVN 300203
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CDT FRI JUL 29 2011

.UPDATED RIVER FLOOD INFORMATION FOR THE MISSISSIPPI...PECATONICA...
AND MAQUOKETA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-301803-
/O.CON.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/
/FLTI2.1.ER.110730T0234Z.110730T1200Z.110731T0700Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT FULTON LD13.
* UNTIL SUNDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 15.8 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATER THIS EVENING...AND 
  CONTINUE RISING TO 16.7 FEET SATURDAY MORNING. FALL BELOW 
  FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON.

$$

IAC045-163-ILC161-195-301802-
/O.CON.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/
/CMMI4.1.ER.000000T0000Z.110730T1200Z.110731T0130Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* UNTIL SATURDAY EVENING.
* AT  8:00 PM FRIDAY THE STAGE WAS 17.2 FEET...AND RISING. 
* FLOOD STAGE IS  17 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD 
  STAGE SATURDAY EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT 
  ALBANY.

$$

IAC139-163-ILC161-301802-
/O.EXT.KDVN.FL.W.0112.110730T1400Z-110802T1200Z/
/LECI4.1.ER.110730T1400Z.110731T0600Z.110801T0000Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LE CLAIRE LD14.
* UNTIL SUNDAY EVENING.
* AT  8:00 PM FRIDAY THE STAGE WAS 10.4 FEET...AND FLUCTUATING. 
* FLOOD STAGE IS 11 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE 
  RISING TO 11.5 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.
* IMPACT...AT  11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT 
  VALLEY.

$$

IAC139-163-ILC161-301802-
/O.EXT.KDVN.FL.W.0113.110730T0343Z-110803T0400Z/
/RCKI2.2.ER.110730T0343Z.110731T1800Z.110801T1600Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL MONDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 14.8 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATER THIS EVENING...AND CONTINUE 
  RISING TO 16.3 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT 
  LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES 
  RIVER DRIVE IN THE 4700 BLOCK.

$$

IAC097-301802-
/O.EXT.KDVN.FL.W.0111.000000T0000Z-110731T1903Z/
/MAQI4.1.ER.110729T1448Z.110730T0100Z.110730T0703Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MAQUOKETA RIVER NEAR MAQUOKETA.
* UNTIL SATURDAY MORNING.
* AT  8:15 PM FRIDAY THE STAGE WAS 25.4 FEET...AND RISING. 
* FLOOD STAGE IS  24 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...THE RIVER IS NEAR CREST NOW. FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* IMPACT...AT  24 FEET...WATER AFFECTS AGRICULTURAL LAND IN THE 
  MAQUOKETA AREA AND SEVERAL STORM SEWERS IN TOWN.

$$

ILC177-301802-
/O.CON.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/
/FEEI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT FREEPORT.
* UNTIL FURTHER NOTICE.
* AT  8:30 PM FRIDAY THE STAGE WAS 13.0 FEET...AND STEADY. 
* FLOOD STAGE IS  13 FEET.
* MINOR FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER APPEARS TO HAVE CRESTED NEAR 13.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW 11.5 FEET SATURDAY 
  EVENING.
* IMPACT...AT  13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT
  MAINLY EAST OF THE PECATONICA RIVER.

$$
161 
WGUS83 KDVN 300945
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT SAT JUL 30 2011

.UPDATED INFORMATION FOR THE MAQUOKETA...PECATONICA AND
MISSISSIPPI RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-310145-
/O.CON.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/
/FLTI2.1.ER.110730T0834Z.110730T1800Z.110731T0700Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT FULTON LD13.
* UNTIL SUNDAY MORNING.
* AT 12:00 AM SATURDAY THE STAGE WAS 15.8 FEET...AND NEARLY STEADY.
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 16.3 FEET TODAY. FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON.

$$

IAC045-163-ILC161-195-310144-
/O.CON.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/
/CMMI4.1.ER.000000T0000Z.110730T1200Z.110731T0130Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* UNTIL THIS EVENING.
* AT  3:00 AM SATURDAY THE STAGE WAS 17.3 FEET...AND STEADY. 
* FLOOD STAGE IS  17 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...STEADY AT 17.3 FEET THIS MORNING. FALL BELOW FLOOD STAGE 
  THIS EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT 
  ALBANY.

$$

IAC139-163-ILC161-310144-
/O.EXT.KDVN.FL.W.0112.110730T1505Z-110802T1200Z/
/LECI4.1.ER.110730T1505Z.110731T1200Z.110801T0000Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LE CLAIRE LD14.
* UNTIL SUNDAY EVENING.
* AT  2:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND STEADY. 
* FLOOD STAGE IS  11 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 11.2 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.
* IMPACT...AT  11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT 
  VALLEY.

$$

IAC139-163-ILC161-310144-
/O.CON.KDVN.FL.W.0113.000000T0000Z-110803T0400Z/
/RCKI2.2.ER.000000T0000Z.110731T1800Z.110801T1600Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL MONDAY MORNING.
* AT  2:00 AM SATURDAY THE STAGE WAS 15.1 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 16.1 FEET EARLY SUNDAY MORNING. FALL BELOW
  FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT 
  LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES 
  RIVER DRIVE IN THE 4700 BLOCK.

$$

IAC097-310144-
/O.EXT.KDVN.FL.W.0111.000000T0000Z-110731T2105Z/
/MAQI4.1.ER.110729T1448Z.110730T0100Z.110730T0905Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MAQUOKETA RIVER NEAR MAQUOKETA.
* UNTIL THIS MORNING.
* AT  3:15 AM SATURDAY THE STAGE WAS 24.4 FEET...AND FALLING. 
* FLOOD STAGE IS  24 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT  24 FEET...WATER AFFECTS AGRICULTURAL LAND IN THE 
  MAQUOKETA AREA AND SEVERAL STORM SEWERS IN TOWN.

$$

ILC177-301015-
/O.CAN.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/
/FEEI2.1.ER.110730T0604Z.110730T0615Z.110730T0625Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE PECATONICA RIVER AT FREEPORT.
* AT  3:30 AM SATURDAY THE STAGE WAS 12.9 FEET...AND NEARLY STEADY. 
* FLOOD STAGE IS  13 FEET.
* FELL BELOW FLOOD STAGE AT  1:25 AM SATURDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 9.9 FEET SUNDAY MORNING.
* IMPACT...AT  13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT
  MAINLY EAST OF THE PECATONICA RIVER.

$$

HAASE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 28, 3:43 AM CDT, 6 hours 32 minutes earlier.

Area forecast discussion, Jul 28, 3:43 AM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
343 AM CDT THU JUL 28 2011

.DISCUSSION...
BRIEF DISCUSSION THIS MORNING DUE TO ON-GOING HIGH END OVERNIGHT FLASH
FLOODING EVENT ALONG THE HIGHWAY 20 CORRIDOR DUE TO A NEARLY
STATIONARY...BACK BUILDING MCS. OF NOTE...THE NOW WELL OVER 9 INCH
RAINFALL IN DBQ...HAS WELL EXCEEDED DAILY RECORDS AND RESULTED IN
A NEW ALL TIME WETTEST JULY RECORD AT THE SITE.

AXIS OF 30 TO 40 KT LOW LEVEL JET CONVERGENCE OF AN AIRMASS WITH PW
VALUES WELL OVER 2 INCHES HAS REMAINED FOCUSED ON AN EAST CENTRAL-
NE IA INTO NW IL AXIS OVER THE PAST 6-8 HOURS. RECENT TRENDS HAS
SHOWN THIS SHIFT SLIGHTLY NORTHWARD. UPSTREAM...THERE WERE
ADDITIONAL MCS/S UPSTREAM IN THE PLAINS...WITH THE LARGEST AND
MOST SIGNIFICANT OVER S CENTRAL NEB. THE MID LEVEL SHORTWAVE
DRIVING THIS COMPLEX...ALONG WITH WEAKER IMPULSES FURTHER
NORTH...WILL MOVE THROUGH THE FORECAST AREA TODAY...AND POSSIBLY
PRODUCE MORE MODERATE TO POSSIBLY HEAVY RAINFALL AS IT INTERACTS
WITH THE OUTFLOW BOUNDARIES AND PRIMARY FRONT BISECTING IA FROM SW
TO NE EARLY THIS MORNING. WILL TAKE VERY LITTLE TO PRODUCE
ADDITIONAL FLASH FLOODING ACROSS THE NORTH...AND WILL KEEP THE
FLASH FLOOD WATCH IN PLACE...AND EXTEND THROUGH MIDNIGHT TONIGHT
WHEN THE FRONT AND CONVERGENCE AXIS WILL LIKELY SHIFT SOUTHWARD
OVER AREAS THAT HAVE NOT SEEN AS MUCH RECENT RAINFALL.

HEAT INDEX VALUES MAY AGAIN RISE ABOVE 100...INTO ADVISORY
CRITERIA...ACROSS THE SOUTH WHERE TEMPERATURES EARLY THIS MORNING
WERE STILL IN THE LOWER 80S WITH WIDESPREAD DEWPOINTS IN THE 70S.
HOWEVER...THERE REMAINS A CONSIDERABLE AMOUNT OF UNCERTAINTY IN
HOW CLOUD COVER AND OUTFLOW BOUNDARIES FROM CONVECTION WILL AFFECT
TEMPERATURES AND WILL HOLD OFF ON ISSUING AN ADVISORY UNTIL
CONFIDENCE INCREASES.

FRIDAY ONWARD...THE COOL FRONT FINALLY SHIFTS SOUTH OF THE AREA AS
HIGH PRESSURE BUILDS INTO THE REGION AND THE UPPER LEVEL FLOW
BECOMES SLIGHTLY NW. WILL HAVE THUNDERSTORM CHANCES IN THE SOUTH
FOR FRIDAY...THEN ESSENTIALLY DRY...BUT WARM AND HUMID CONDITIONS
THROUGH MONDAY. OVERALL...FEW CHANGES TO THE EXTENDED FORECAST
WITH THUNDERSTORM CHANCES RETURNING MON NIGHT INTO TUE.
..SHEETS..

&&

.AVIATION...
GENERALLY VFR CONDITIONS NEXT 24 HOURS.  CHANCE OF BRIEF PERIODS OF
MVFR TO IFR CONDITIONS DUE TO THUNDERSTORMS WITH VISBYS REDUCED TO
1-3 MILES AND CLOUD BASES 500-3000K AGL.  BEST CHANCE OF STORMS
AFTER 21Z TODAY...OTHERWISE...MOSTLY FAIR WITH VISBYS AOA 6 MILES
AND SOUTH TO SOUTHEAST WINDS OF 5 TO 10 MPH.   ..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON-BUCHANAN-
     CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-JO DAVIESS-
     STEPHENSON-WHITESIDE.

MO...NONE.
&&

SHEETS/NICHOLS
Hazardous weather outlook, Jul 28, 5:07 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
507 AM CDT THU JUL 28 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-291015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
507 AM CDT THU JUL 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY OVER ESPECIALLY THE
NORTHERN HALF OF THE OUTLOOK AREA TODAY THROUGH THIS EVENING. THIS
MAY LEAD TO FLASH FLOODING...ESPECIALLY ALONG THE HIGHWAY 20
CORRIDOR WHERE CONDITIONS ARE SATURATED FROM OVERNIGHT HEAVY
RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT
FOR THE AREA ROUGHLY NORTH OF A LINE FROM STERLING ILLINOIS TO
BELLE PLAINE IOWA.

THERE WILL ALSO BE A POTENTIAL FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS UP TO 70 MPH.
SOME STORMS MAY ALSO BE CAPABLE OF PRODUCING LARGE HAIL...AND
CONDITIONS MAY BE FAVORABLE FOR BRIEF TORNADOES ALONG BOUNDARIES.

VERY WARM AND HUMID CONDITIONS WILL REMAIN IN PLACE TODAY...
POSSIBLY RESULTING IN AFTERNOON HEAT INDEX VALUES FROM 100 TO
NEAR 107 SOUTH OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY...THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTH OF INTERSTATE
80. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY. IT IS TOO
SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

DLS

In the hours before

Local storm report, Jul 28, 8:27 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY RAIN       LENA                    42.38N 89.83W
07/28/2011  M5.58 INCH       STEPHENSON         IL   PUBLIC

0810 AM     HEAVY RAIN       GALENA                  42.42N 90.43W
07/28/2011  M4.50 INCH       JO DAVIESS         IL   AMATEUR RADIO

            REPORTED RELAYED ARX

&&

DC
Local storm report, Jul 28, 9:10 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 AM     HEAVY RAIN       5 WNW FREEPORT          42.31N 89.72W
07/28/2011  M7.00 INCH       STEPHENSON         IL   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&

MCCLURE
Local storm report, Jul 28, 9:25 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
925 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY RAIN       10 S GALENA             42.28N 90.43W
07/28/2011  M4.50 INCH       JO DAVIESS         IL   AMATEUR RADIO

            REPORTED RELAYED ARX

0923 AM     HEAVY RAIN       FREEPORT                42.29N 89.63W
07/28/2011  M5.50 INCH       STEPHENSON         IL   TRAINED SPOTTER

&&

DC
Special weather statement, Jul 28, 9:26 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT THU JUL 28 2011

IAZ040-041-051-052-281530-
LINN IA-DELAWARE IA-BENTON IA-BUCHANAN IA-
926 AM CDT THU JUL 28 2011

...THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN...

AT 925 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED TWO
CLUSTER OF THUNDERSTORMS. THE FIRST CLUSTER WAS OVER LINN COUNTY AND
THE SECOND CLUSTER WAS ABOUT TO ENTER BENTON AND BUCHANAN COUNTIES.
THESE STORMS WERE MOVING EAST AT ABOUT 40 MPH.

WINDS GUSTING UP TO 50 MPH AND VERY HEAVY RAIN CAN BE EXPECTED FROM
THESE STORMS. RAINFALL MAY APPROACH AN THREE QUARTERS OF AN INCH IN
UNDER AN HOUR.

STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.

&&

LAT...LON 4264 9113 4230 9113 4230 9136 4187 9137
      4186 9230 4230 9230 4230 9208 4246 9207
      4247 9209 4265 9208

08
Local storm report, Jul 28, 9:35 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       FREEPORT                42.29N 89.63W
07/28/2011  M5.50 INCH       STEPHENSON         IL   TRAINED SPOTTER

&&

DC
Special weather statement, Jul 28, 9:40 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 AM CDT THU JUL 28 2011

IAZ067-068-ILZ009-015-281530-
SCOTT IA-MUSCATINE IA-ROCK ISLAND IL-WHITESIDE IL-
940 AM CDT THU JUL 28 2011

...THUNDERSTORMS WITH HEAVY RAIN...

AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS MOVING ACROSS MUSCATINE...SCOTT...ROCK ISLAND...AND
WHITESIDE COUNTIES. THESE STORMS WERE MOVING EAST NORTHEAST AT
AROUND 35 MPH.

RADAR ESTIMATES BETWEEN ONE HALF AND ONE INCH OF RAIN HAS FALLEN IN
THE PAST HOUR. RADAR TRENDS SUGGEST AN ADDITIONAL HALF INCH TO ONE
INCH IS POSSIBLE THROUGH 11 AM.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS. DUCK AND BLACK HAWK CREEKS IN SCOTT
COUNTY MAY SEE SIGNIFICANT RISES FROM THIS RAIN.

&&

LAT...LON 4159 9018 4154 9020 4152 9033 4146 9043
      4132 9044 4134 9137 4160 9136 4160 9090
      4168 9090 4176 9045 4173 9041 4173 9032
      4181 9018 4193 9015 4193 8963 4159 8963

08

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:10 PM CDTFlash Flood WarningDVNJo Daviess9 hr
Jul 27, 7:35 PM CDTTornado WarningDVNJo Daviess40 min
Jul 27, 7:51 PM CDTTornado WarningDVNJo Daviess, Stephenson39 min
Jul 27, 8:40 PM CDTFlash Flood WarningDVNStephenson8 hr
Jul 27, 9:16 PM CDTTornado WarningDVNCarroll, Jo Daviess31 min
Jul 27, 11:55 PM CDTFlash Flood WarningDVNCarroll4 hr
Jul 28, 12:50 AM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Stephenson55 min
Jul 28, 4:10 AM CDTAreal Flood WarningDVNCarroll, Jo Daviess, Stephenson12 hr
Jul 28, 9:40 AM CDTSpecial Weather StatementDVNRock Island, Whiteside50 min
Jul 28, 10:15 AM CDTRiver Flood WarningDVNJo Daviess6 hr
Jul 28, 10:15 AM CDTRiver Flood WarningDVNCarroll, Jo Daviess6 hr
Jul 28, 12:03 PM CDTHeat AdvisoryDVNHancock, Henderson, McDonough, Mercer, Warren10 hr
Jul 28, 3:39 PM CDTAreal Flood WarningDVNCarroll, Jo Daviess, Stephenson6 hr

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.